MAUDE Adverse Event Report: ARTHREX, INC. DYNANITE COMP PLATE, 4-HOLE SQUARE, 22MM; PLATE, FIXATION, BONE

ARTHREX, INC. DYNANITE COMP PLATE, 4-HOLE SQUARE, 22MM; PLATE, FIXATION, BONE
Model Number DYNANITE COMP PLATE, 4-HOLE SQUARE, 22MM
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via phone that an ar-8771-0422x dynanite compression plate was implanted on patient during a tarsal metatarsal fusion procedure on (b)(6) 2021.On (b)(6) 2022, it was noticed to be broken via x-ray.Patient underwent tarsal metatarsal fusion revision surgery on (b)(6) 2022 and had the ar-8771-0422x dynanite compression plate along with the staples from an ar-8719ds-181815 dynanite nitinol staple implant system removed.Surgeon completed the revision surgery by implanting devices from another manufacturer.Case was completed successfully and no further issues has been reported.
 
Additional Manufacturer Narrative
Complaint confirmed.Upon visual inspection, it was noted that the compression plate had broken along the base of the screw wings into the center slot on both sides.The thickness of the device was measure and was found to be within the drawing specifications.The diameter of the sides of center slot were also measured and found to be within tolerance.The cause of this break remains undetermined.

Brand Name
DYNANITE COMP PLATE, 4-HOLE SQUARE, 22MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14523306
Report Number1220246-2022-04940
Device Sequence Number20241083
Product Code HRS
UDI-Device Identifier00888867339897
UDI-Public00888867339897
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K193345
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberDYNANITE COMP PLATE, 4-HOLE SQUARE, 22MM
Device Catalogue NumberAR-8771-0422X
Device Lot Number11897935
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2022
Supplement Date Received by Manufacturer05/04/2022
Initial Report FDA Received Date05/27/2022
Supplement Report FDA Received Date07/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown